# SDR AC2A072826

- Difficulty date: April 3, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N31079
- Make and model: Bell 206L-3
- Aircraft serial: 51526
- Aircraft time: 8,572 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206323017
- Part serial: 90662
- Condition: Corroded
- Location: Landing Gear
- Part time: 602 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART HAS INTERGRANULAR CORROSION SEVERAL PLACES ON TUBE.  THIS FORWARD CROSSTUBE HAD ONLY 602 HOURS SINCE INSTALLATION, THE CORROSION WAS EXTENSIVE AND BEYOND LIMITS. REPLACED CROSSTUBE WITH NEW PART.
